# SDR DXTA200701960

- Difficulty date: February 21, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 5,096 hours, 3,048 cycles
- Engine: Allsn AE3007C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 278882
- Part serial: 236
- Condition: Intermittent
- Location: Mlg
- Part time: 5,096 hours, 3,048 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RED UNSAFE LIGHT CAME ON WITH GEAR EXTENDED ALONG WITH (3) GREEN GEAR LIGHTS. ACCOMPLISHED CHECKLIST ITEMS.  RED UNSAFE LIGHT BECAME INTERMITTENT FOR (5) MINUTES AND THEN EXTINGUISHED.  BLEW LANDING GEAR DOWN AND LANDED NORMALLY. REMOVED & REPLACED NOSE LANDING GEAR ACTUATOR CK & OPS CK GOOD I.A.W. CESSNA M/M CH 32-30-03.
